# SDR WX0A2023040731749

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 51,224 hours, 32,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT SIGNS HAVE 1 OR MORE LAMPS INOP. / REMOVED AND REPLACED INOP LAMPS OF ALL EMERGENCY EXIT SIGNS REF AMM 33-51-16-000-001-A AND 33-51-16-400-001-A AND CMM 33-50-03. OPS CHECK GOOD."
